Answer to your Question

Question: I have two hard knots under my skin, one on my inner elbow area and another on my forearm, from injecting Dilaudid and/or Morphine. The Morphine is more difficult because it gels up and the process to prepare it for injection takes more time. They are not red and only are tender when touched. Is this an abscess or something else? Do I need to go to the doctor or will they go away? I am careful and always make sure I have hit the vein and I use clean needles. What should I do?

Submitted on: July 15, 2010

Answered By: Addiction Specialist
Answer:

Abscesses can often form from injecting drugs.  Lumps under the skin should be evaluated by a medical professional.

Answered on: March 02, 2011

Share us with your family and friends!
 
 

The material of this web site is provided for informational purposes only. We do not provide medical advice, diagnosis or treatment; or legal, financial or any other professional services advice.
See additional information.
Use of this site is subject to our Terms of Use and Privacy Policy.

eDrugRehab